Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Treatment for night sweats and green mucus?

Feb 2016
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 9580 Questions
I'm 79 yeas old, For the pass month or so I have been having night sweats, and sometimes even during day. Also I'm coughing up lots of light green mucus. I do have COPD but it's not like that.
Posted Mon, 10 Mar 2014 in Lung and Chest disorders
Answered by Dr. T Chandrakant 6 minutes later
Brief Answer: Urgent X-ray / Ct scan of chest and sputum tests Detailed Answer: Hi, I have noted the history and I am slightly concerned with it. I would order for X-ray or (preferably) CT scan of the chest at the earliest to rule out pneumonia or a collection of pus in the lungs. Sweating with expectoration of green mucus leads me to this direction. In addition it would be worthwhile to undergo other tests such as sputum ( Mucus) tests: gram staining, AFB staining, Culture and Sensitivity to help in further management. Please visit the nearest doctor and proceed to be evaluated. Fever may not be there in few forms of infection. Your doctor will know about those tests. I hope this helps you early diagnosis and proper early treatment to avoid sinister complications.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor